MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 518 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC

COOK IRELAND LTD ZILVER 518 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC
Model Number G43791
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the physician deployed the stent; however, a portion of it was positioned incorrectly.The device representative indicated that there were no defects or issues with the stent itself.The physician performed a wire exchange prior to advancing the stent; however, the guidewire inadvertently tracked into an unintended pathway.As a result, when the stent was deployed, it was not positioned as expected.The stent itself functioned as intended.Patient was reported fine.Can you clarify what exactly is meant in the description of event: ¿¿a portion of the stent was positioned incorrectly.¿ does this mean that a use error may have occurred and if so, what part of the ifu would this refer to? the physician performed a wire exchange prior to advancing the stent; however, the guidewire inadvertently tracked into an unintended pathway.As a result, when the stent was deployed, it was not positioned as expected.The stent itself functioned as intended.What was the target location for the stent? the intended target location for the stent is unknown, as the device was used off-label.What disease pathology was being treated? unknown, as the device was used off-label.Was the device used percutaneously? yes.What intervention (if any) was required? none.Was post dilation performed after the placement of the stent? no.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
ZILVER 518 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO STENT, ILIAC
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key25115777
Report Number3001845648-2026-00170
Device Sequence Number9292479
Product Code NIO
UDI-Device Identifier10827002437910
UDI-Public(01)10827002437910(17)281112(10)C2365747
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P050017/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG43791
Device Catalogue NumberZIV5-18-125-10-40
Device Lot NumberC2365747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/10/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown